I am confused...I have been getting pressure in my head, like it wants to pop. I have a constant buzzing in my ears. I have always had that in my ears, its just getting louder. I get blurred vision with it. I can bat my eyes and get some of it back though. Although, I do not have much as far as headaches. I have recently had blood work done and it all came back just fine. I check my blood pressure regularly and it is fine. It started some time ago, but would only happen when I got into a good laughing spell. It is starting to get worst though. I just returned home (my mothers house) to help take care of my grandfather who is dying. I am hoping it is stress, but don't believe so. I am a very patient person and have always been able to "blow off" most stress. I am on various bi-polar meds as well. Bi-polar, PCOS, Insterscial cystitus are all that I really have wrong with me. The medication I have for those, I have been on for years. Long before this started. If anyone has been through this, please give me some insight. I am a 34 year old female.
I may have, though I'm not sure. It can be a swimmers ear (the ears) and the pressure is hitting your eyes, too. Sorry if it didn't help much, but even a shower, bath, rain, or the littlest of water in your ear could give it to you. I get terrible ear aches when i get swimmers and have to lay on a heating pad.
Maybe if you try and just relax and breath. Let your ears and eyes have a small break and take a nap in a room with no noise. Don't rub your eyes or stick anything smaller then your elbow in your ear. Put something warm and moist (not hot) on your forehead. If you do have a candel with an incese you like, light it, nothing pungent or over powering, though. It may be a little stress that has hit you without you knowing.
i gets those kind of headaches,they are horrible they are tension headaches,i dont know much about meds,but if you are worried you should pop to see your doc just to ask him if it could be the meds causing these headaches
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.